# SDR RAIA00711010

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145
- Aircraft serial: 145046
- Aircraft time: 22,538 hours, 19,973 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: M535366022M
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5489 - STL - WING ICE FAIL MESSAGE IN ICING CONDITION.  MAINTENANCE PERFORMED OPS CHECK OF WING ANTI-ICE SYSTEM.  REMOVED AND REPLACED WING ANTI-ICE COMMAND RELAY, OPS CHECK GOOD.
